Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 80846, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/80846

-convexity in infinite-dimensional Banach spaces and applications to Kergin interpolation

Division of Mathematics, Royal Institute of Technology (KTH), Stockholm 100 44, Sweden

Received 2 February 2005; Revised 7 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Andersson and M. Passare, “Complex Kergin interpolation,” Journal of Approximation Theory, vol. 64, no. 2, pp. 214–225, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Andersson, M. Passare, and R. Sigurdsson, Complex Convexity and Analytic Functionals, vol. 225 of Progress in Mathematics, Birkhäuser, Basel, 2004. View at Zentralblatt MATH · View at MathSciNet
  3. F. Deutsch, Best Approximation in Inner Product Spaces, CMS Books in Mathematics, Springer, New York, 2001. View at Zentralblatt MATH · View at MathSciNet
  4. J. Diestel and J. J. Uhl, Jr., Vector Measures, American Mathematical Society (Mathematical Surveys, no. 15), Rhode Island, 1977. View at Zentralblatt MATH · View at MathSciNet
  5. L. Filipsson, On polynomial interpolation and complex convexity, M.S. thesis, KTH, Stockholm, 1999.
  6. L. Hörmander, Notions of Convexity, vol. 127 of Progress in Mathematics, Birkhäuser Boston, Massachusetts, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. P. Kergin, “A natural interpolation of CK functions,” Journal of Approximation Theory, vol. 29, no. 4, pp. 278–293, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. A. Micchelli and P. Milman, “A formula for Kergin interpolation in k,” Journal of Approximation Theory, vol. 29, no. 4, pp. 294–296, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Mujica, Complex Analysis in Banach Spaces, vol. 120 of North-Holland Mathematics Studies, North-Holland, Amsterdam, 1986. View at Zentralblatt MATH · View at MathSciNet
  10. G. Nürnberger and M. Sommer, “Characterization of continuous selections of the metric projection for spline functions,” Journal of Approximation Theory, vol. 22, no. 4, pp. 320–330, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet